# SDR 2014FA0000048

- Difficulty date: January 29, 2014
- Submitted: January 29, 2014
- Operation: General aviation
- Aircraft: N9798J
- Make and model: Piper PA 28-180
- Aircraft serial: 284012
- Aircraft time: 2,156 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6207007
- Condition: Corroded
- Location: Zone 600
- Part time: 2,156 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND DURING A ANNUAL INSPECTION,  ON INBOARD LOWER RT WING SPAR WS 44.2.
